Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Sore throat and body getting freezed up - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Ear, Nose and Throat Problems
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2305 Questions

User :   hello
Doctor :   hi
User :   Sometimes my eyes will close unconrtoably and my body freezes up and i loose control and my throat has been getting worse for about 3 weeks
User :   what do you think i have?
User :   hello? I only have 5 minutes i would appreciate the help before it runs up.
Doctor :  
throat getting worse??
User :   yes
Doctor :  
i did not understand what you mean by throat is getting worse
Doctor :   we are available 24/7

Doctor :  
you can pay and comeback any time
User :   Like I will have a sore throat but its been getting worse instead of better and this will happen for a few seconds
User :   I dont have money to pay for this.
User :   its not dramatically getting worse though it just isnt getting better.
User :   So basically, my throat is very very soare and will not get better my body freezes up and eyes shut and I cannot control it and it will happen for a few seconds and stop.
Doctor :   are you on any medications?
User :   no
Doctor :  
did you take any medications for the sore throat

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor